# SDR ERAA085151

- Difficulty date: February 13, 2003
- Submitted: March 17, 2003
- Operation: Air carrier
- Make and model: Bolkms BO105C
- System (JASC): 2997 · Hydraulic Power System Wiring
- Part: Wire
- Condition: Broken
- Location: Dual Hydraulic
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

GUIDE ASSY ON DUAL HYD PACK WILL NOT RESET.  FOUND BROKEN WIRES. DISASSEMBLED, CLEANED, INSPECTED, ISTALLED NEW SOCKET AND POTTED & INSTALLED NEW FLAT SPRING & TESTED.  REPAIRED IAW MBB BO-105 REM 405.
